# SDR 20000619SH028

- Difficulty date: May 30, 2000
- Submitted: June 19, 2000
- Operation: General aviation
- Aircraft: N5890B
- Make and model: Cessna 182A
- Aircraft serial: 33890
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Attach Fitting
- Part number: 07122071
- Condition: Cracked
- Location: Lt Side Empennag
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSP, LT SIDE HORIZONTAL STABILIZER ATTACH BRACKET WAS FOUND CRACKED NEXT TO A MOUNT BOLT.  APPROX ONE YEAR PRIOR, THE HORIZ STAB HAD BEEN REBUILT.  THE SPAR, STRINGERS, AND SKIN HAD BEEN REPLACED.  VERY FEW OF THE ORIGINAL PARTS WERE RETURNED TO SERVICE.  IT IS BELIEVED THE STABILIZER AND MOUNT BRACKET WERE DAMAGED DURING OR BY GROUND HANDLING THE ACFT BY THE TAIL.  THE SMALL CRACK NEXT TO ONE OF THE TWO BOLTS THAT ATTACH IT TO THE ACFT WAS OVERLOOKED.  (X)
